Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

If there is spotting after taking i-pill then when can one expect periods ?

Sir/Madam, I had sex on 25-03-2011 where her period was on 19-03-2011. She took I-Pill on 26-03-2011 morning and on 02-04-2011 she started bleeding slightly and also had abdominal pain . On 07-04-2011 it gas been cleared. Now when i can expect her next period? And any chances of change in the date due to the I-Pill Effect. Please provide the answer.
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
If the date of her period was 19/03/2011 then the next date should have been around19/04/2011 if the periods were regular.Since due to sex she took I-pill which is a hormonal pill used for emergency contraception she got bleeding on 02/04/2011 which was a breakthrough bleeding due to I-pill.So if the periods are not disturbed due to I-pill then hopefully she should get periods around 02/05/2011 with a acceptable delay of 4-5 days.If she does not get her periods by then please consult a Gynaecologist for opinion and treatment.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor